MathSciNet Relay Station
MathSciNet bibliographic data
MR642612 (83j:53032) 53C20
Hebda, James J. Conjugate and cut loci and the Cartan-Ambrose-Hicks theorem. Indiana Univ. Math. J. 31 (1982), no. 1, 17–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement